# SDR SWAA2016090955623

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 35,989 hours, 21,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A1120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
